10 doctors weighed in:

Vaginal infection, is constipation the side effect to the anti biotic? Also on ferrous sulfate.

10 doctors weighed in
Dr. Atoya Adams
Internal Medicine
6 doctors agree

In brief: Constipation, meds

Hello! antibiotics cannot tell the good bacteria from the one causing the infection (the bad ones), so when the good ones are killed with the bad, this can result in constipation.
I recommend taking a probiotic while taking an antibiotic; the probitoics replenish the intestines with the good bacteria your body needs. Also, the iron supplement you take is also known to cause constipation as well.

In brief: Constipation, meds

Hello! antibiotics cannot tell the good bacteria from the one causing the infection (the bad ones), so when the good ones are killed with the bad, this can result in constipation.
I recommend taking a probiotic while taking an antibiotic; the probitoics replenish the intestines with the good bacteria your body needs. Also, the iron supplement you take is also known to cause constipation as well.
Dr. Atoya Adams
Dr. Atoya Adams
Thank
Dr. Charlene Sojico
Pediatrics
4 doctors agree

In brief: No

Constipation is side effect to the iron.
Most people get diarrhea from antibiotic and yeast infection.

In brief: No

Constipation is side effect to the iron.
Most people get diarrhea from antibiotic and yeast infection.
Dr. Charlene Sojico
Dr. Charlene Sojico
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified, Internal Medicine
20 years in practice
163K people helped
Continue
108,000 doctors available
Read more answers from doctors